... little short of breath? Does it level out over time? Thanks!
Anything is possible. But if you look up Butrans patch side effects, then choose Drugs.com, you will see that there doesn't appear to be any mental changes with it. It also doesn't list the breathing problems in the more common or less common side effects. In the "incidence unknown", it lists: difficult or troubled breathing and irregular, fast, slow, or shallow breathing. Usually with any drug side effects, you may well get over any side effects with a little time. Ask your pharmacist for any further information. I never had any of your side effects taking 15 mcg, but everyone is different. Good luck.
Breathing problems are a serious side effect of Butrans and at that point you should be seeking treatment. Of course I see since your question was several years ago, I imagine you have it all sorted out but to anyone new who may be reading this, if you're having trouble breathing you definitely need to seek emergency treatment.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2013 • 2 answers
Posted 23 Jun 2014 • 1 answer
Posted 16 May 2015 • 4 answers
Posted 31 Jul 2015 • 1 answer
Posted 14 Sep 2015 • 4 answers